Conditions implying the uniqueness of the weak*-topology on certain group algebras

Daws, M, Le Pham, H and White, S (2009) Conditions implying the uniqueness of the weak*-topology on certain group algebras. Houston Journal of Mathematics, 35 (1). 253 - 276. ISSN 0362-1588

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • Le Pham, H
  • White, S
Keywords: Dual Banach algebra; Measure Algebra; Fourier Algebra; Representations
Dates:
  • Published: 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 10:36
Last Modified: 15 Sep 2014 02:36
Published Version: http://math.uh.edu/~hjm/
Status: Published
Publisher: University of Houston, Texas

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export